# SDR FDEA201506151801

- Difficulty date: June 15, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT TEST, SHORTLY AFTER TAKEOFF AT 1000 FEET COCKPIT & COURIER AREA FILLED WITH MODERATE TO HEAVY SMOKE, FUMES WITH AN ACRID OIL SMELL.  IAW NORMAL TEST FLIGHT PROCEDURE, APU AIR USED AS BLEED SOURCE FOR AIR CONDITIONING.  SEVERAL LEVEL 3 ECAM CARGO COMPARTMENT SMOKE WARNINGS ACTIVATED INCLUDING MID & AFT COMPARTMENTS.  ECAM & QRH PROCEDURES FOLLOWED WHICH CLOSES MAIN DECK ISO VALVES, BULK CARGO ISOLATION VALVES & NR 2 PACK FLOW VALVES.  AFTER 5 MINUTES SMOKE WARNINGS CEASED & SMOKE DISSIPATED.  EMERGENCY LANDING EXECUTED.  REPLACED THE SIX AIR CHECK VALVES OF HYD RESERVOIR PRESSURIZATION PER AMM 29-11-  11-04  REPALCED THE THREE VALVES-DEPRESSURIZATION/RELIEF PER AMM 29-12-21-  04 ,CLEANED THE INTERNAL AREA OF LT AND RT WATER SEPARATORS AND REPLACED THE   COALESCERS  PER AMM 21-51-16-03. CHECKED THE APU   BLEED DUCTS PER AMM 36-12-00-06. OPERATED BOTH A/C PACKS USING APU BLEED ,ENG   BLEED &GROUND PNEUMATIC SOURCE PER AMM 21-51-00-05 & AMM71-00-00-05, TESTED   NORMAL ,NO LEAKAGE AND   NO SMELL. MINOR REPAIR IAW FEDEX GMM-6-2-100
